BOUNDED SOLUTIONS OF NONLINEAR DIFFERENCE EQUATIONS

Authors

  • SUI-SUN CHENG Department of Mathematics, Tsing Hua University, Taiwan, R. O. C.
  • HORNG-JAAN LI Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan, 30043.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4648

Keywords:

boundedness, difference equations, convergence

Abstract

Bounded solutions of nonlinear difference equations.

References

S. S. Cheng, H. J. Li and W. T. Patula, "Bounded and zero convergent solutions of second order difference equations," J. Math. Anal. Appl., 141(1989), 463-483.

A. Drozdowicz and J. Popenda, "Asymptotic behavior of the solutions of the second order difference equation," Proc. AMS, 99(1987), 135-140.

J. W. Hooker and W. T. Patula, "A second order nonlinear difference equation: oscillation and asymptotic behavior," J. Math. Anal. Appl., 91(1983), 9-29.

F. Weil,"Existence theorem for the difference equation y_{n+1} - 2y_n+y_{n-1}=h^2f(y_n),"Internat. J. Math. Sci., 3(1)(1980), 69-77.

Downloads

Published

1990-06-01

How to Cite

CHENG, S.-S., & LI, H.-J. (1990). BOUNDED SOLUTIONS OF NONLINEAR DIFFERENCE EQUATIONS. Tamkang Journal of Mathematics, 21(2), 137–142. https://doi.org/10.5556/j.tkjm.21.1990.4648

Issue

Section

Papers